# SDR WVER2016080700013

- Difficulty date: August 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 597-613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN BETWEEN BS 597 - 613 AND BETWEEN STRINGERS 21L AND 21R.
